Journal article icon

Journal article

The need for closure

Publication status:
Published
Peer review status:
Peer reviewed
Version:
Publisher's Version

Actions


Access Document


Files:
Publisher copy:
10.1017/mag.2019.56

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Oxford college:
Queens College
Role:
Author
ORCID:
0000-0003-3181-1968
Publisher:
The Mathematical Association Publisher's website
Journal:
Mathematical Gazette Journal website
Volume:
103
Issue:
557
Pages:
248-256
Publication date:
2019-06-06
Acceptance date:
2018-09-04
DOI:
EISSN:
2056-6328
ISSN:
0025-5572
Pubs id:
pubs:911935
URN:
uri:b443a845-c7a8-4f1e-8f19-5c1c38e94edd
UUID:
uuid:b443a845-c7a8-4f1e-8f19-5c1c38e94edd
Local pid:
pubs:911935

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP